# SDR DALA2023030301591

- Difficulty date: February 7, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,013 hours, 15,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 AFT CARGO RH LONGERON CHORD AT STA1087 S24R-S23R FOUND CORROSION, REFER TO CPCP TASK 53-544-00. CORRECTIVE ACTION: AFT CARGO RH LONGERON CHORD AT STA 1087, S24R-S23R CORROSION REMOVED AND MEASURED: THE MINIMUM REMAINING THICKNESS IS 0.185" , THE RH LONGERON CHORD BLEND OUT REPAIR AS PER PRI: 603946-14 REV. 0 (2618296)
